MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Model Number 121251-30A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.Event took place in (b)(6) and has been reported through (b)(4) distributor (b)(4).
 
Event or Problem Description
(b)(4).From initial reporter´s narrative: when using the product the injection plastic part on the needle suddenly falls of.Parts of the needle was still in the patient's back.The doctor could get the needle without harming the patient.
 
Event or Problem Description
Irn# 560_155-18.From initial reporter´s narrative: when using the product the injection plastic part on the needle suddently falls of.Parts of the needle was still in the patiens back.The doctor could get the needle without harming the patient.
 
Additional Manufacturer Narrative
Based on risk management assessment and clinical evaluation report this file is considered as closed.- attachment: [2018-09-20_560_155-18_9611612-2018-00024fu_report.Pdf].

Brand Name
SPROTTE 2.G
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 07
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7513611
Report Number9611612-2018-00024
Device Sequence Number1528797
Product Code BSP
UDI-Device Identifier14048223024376
UDI-Public14048223024376
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date01/15/2023
Device Model Number121251-30A
Device Catalogue Number121251-30A
Device Lot Number1237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;